# SDR SWAA2023011892541

- Difficulty date: January 18, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 33,013 hours, 15,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD EMERGENCY LIGHT INOPERATIVE.  ] REPLACED THE LAMP  IAW AMM 33-51-04.
